Vol. 29, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On asymptotic density in n-dimensions

Allen Roy Freedman

Vol. 29 (1969), No. 1, 95–113
Abstract

The notion of asymptotic density for sets of nonnegative integers is generalized to sets of n-dimensional “nonnegative” lattice points. The additive properties of sets relative to this density are discussed. Some of the results are extended to the infinite dimensional case. Finally, natural density is defined and discussed.

Mathematical Subject Classification
Primary: 10.63
Milestones
Received: 8 January 1968
Published: 1 April 1969
Authors
Allen Roy Freedman